The Annals of Mathematical Statistics

On the Efficiency of Experimental Designs

Sylvain Ehrenfeld

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 26, Number 2 (1955), 247-255.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728541

Digital Object Identifier
doi:10.1214/aoms/1177728541

Mathematical Reviews number (MathSciNet)
MR70924

Zentralblatt MATH identifier
0064.38505

JSTOR
links.jstor.org

Citation

Ehrenfeld, Sylvain. On the Efficiency of Experimental Designs. Ann. Math. Statist. 26 (1955), no. 2, 247--255. doi:10.1214/aoms/1177728541. https://projecteuclid.org/euclid.aoms/1177728541


Export citation